Common "Emotional Instability" queries answered by top doctors | iCliniq

Emotional Instability

Emotional instability is a frequent exaggeration of mood changes with intension emotions. It occurs due to a chemical imbalance in the brain characterized by a decrease in serotonin and wavering levels of serotonin and dopamine. Sorrow, exploitation, abandonment, and attachment can cause emotional instability. Psychotherapy is the most desirable treatment for it.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My wife is too tough on the child. Please advise.

Query: Hi doctor, My wife is indifferent to child health issues. She controls the child with threatening words. The child cannot cry or weep even with an extreme reprimand by her. She makes the child sleep under extreme pressure. Sometimes, the child wets the bed. She then becomes furious with him. All thi...  Read Full »


Dr. Ramchandra Lamba

Answer: Hi, Welcome to icliniq.com. Too harshly treated or neglected child care can lead to psychological and developmental issue in the child, which includes depression, conduct disorder, post-traumatic stress disorder, social withdrawal, academic underachievement, and aggressive behavior. So, you need t...  Read Full »

I develop uncontrollable anger over small things. Why?

Query: Hi doctor, I do not know what is happening and I do not want to talk about it with anybody. I have a constant feeling of anger, and it feels like it is my baseline emotion. When I am not angry, I am just numb. I can still experience the joy and pleasure when it is out upon me or if I make an active ...  Read Full »


Dr. Awadhesh P. Singh Solanki

Answer: Hi, Welcome to icliniq.com. Thank you for sharing your problem with me. You are 17 years old. At this age because of hormonal changes and increased testosterone levels, aggressiveness, anger outburst and easy irritability appears. But if you feel it is uncontrollable, I will suggest you to visit a...  Read Full »

My friend struggles with mental health. Please assist.

Query: Hello doctor, My query is relating to a friend that seems to have a mental health issue. She is 24 years old, 5 feet 10 inch, and is not currently on any medication. She was previously on medication for depression and anxiety. Her behavior is very concerning and tends to center around attention seek...  Read Full »


Dr. Aditya Gupta

Answer: Hello, Welcome to icliniq.com. From your description, the following differentials can be drawn: Emotionally unstable personality disorder, Narcissistic personality disorder and Histrionic personality disorder. But the exact diagnosis, if any, can only be made after a detailed evaluation by a psychia...  Read Full »

How can I balance my extreme emotional personality?

Query: Hello doctor, I suffer from high anxiety and mild depression. I am currently on Wellbutrin XL and Ativan for days that are really tough. I have always been an extremely emotional person. I have enough emotions to go around for multiple people. This severely impacts my life. What does this mean? Is t...  Read Full »


Dr. Vishal Anilkumar Gandhi

Answer: Hello, Welcome to icliniq.com. Being emotional is your personality. It is not wrong. But, if you think that your personality (nature) is affecting your daily life or routine, then you should consult a psychologist for counseling. There are no medications that can change your nature, but some alterna...  Read Full »

Why do I have a weird sensation in my head?

Query: Hi doctor, I have some weird sensation in my head for over two years. I am at a complete loss for what to do. I have seen a neurologist and talked to a few other medical specialists and none of them have any idea about my problem. It literally feels like there is something moving all around my brai...  Read Full »


Dr. Aida Abaz Quka

Answer: Hello, Welcome to icliniq.com. I carefully passed through your question and would explain that your symptoms seem to be related to tension type headache or a functional disorder. Your performed magnetic resonance imaging (MRI) is really reassuring that nothing serious is going on (attachment remove...  Read Full »

I am facing emotional struggles and fatigue. What to do?

Query: Hi doctor,I often feel very fatigued and lethargic. It seems like nobody truly cares about me, and I harbor strong self-loathing. When I look at myself in the mirror, I feel a deep sense of self-hatred. I lack confidence entirely and struggle with extreme shyness. I experience persistent body aches,...  Read Full »


Dr. Aditya Gupta

Answer: Hi,Welcome to iCliniq.com. I have read your query and understand your concerns. It would be advisable to screen for clinical depression. You can take a self-rating depression test, such as Zung's Self-Rating depression Scale, available online. If the results indicate moderate to severe depression, I...  Read Full »

I suffer from depression along with anxiety. Please help.

Query: Hello doctor, I am 28 years old male with a weight of 147.71 pounds and a height of 5'9". I have been diagnosed with depression along with anxiety. I have been prescribed Clonazepam (0.5 mg initially and later 0.25 mg) with Escitalopram (till last weak 20 mg). My anxiety is under control to a good e...  Read Full »


Dr. Ashok Kumar

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. From the available description, it appears to me that you have a partial response to medication leading to incomplete treatment. Considering this fact, we have two options to manage the current condition. Either increase t...  Read Full »

I am experiencing emotional instability, lack of trust in others, persistent loneliness, and fear of negative judgments about my character. Kindly help.

Query: Hello doctor, I have several problems, in fact, I feel emotionally unstable most of the time. I find it hard to trust anyone in my life, although I do not know why. I often feel lonely and am always afraid that someone might speak ill of my character. I am a good-natured girl and do not even talk to...  Read Full »


Dr. Aditya Gupta

Answer: Hello, Welcome to icliniq.com. I read your query and understood your concern. First of all, I would like to mention that it does not matter what others think about you, it matters what you think about yourself. Everyone is unique in their own way and does not require confirmation from society. I sug...  Read Full »

How to become a more independent person?

Query: Hi doctor, I am a 23-year-old female. I am doing my graduation. I am a little moody, and I want to live my life in my way. I do not want my parents to bother me. Their mentality is old. They do not want to accept new generations like us. They think if I wear a short dress, it means I am characterle...  Read Full »


Dr. Seikhoo Bishnui

Answer: Hi, Welcome to icliniq.com. In the present situation, you should focus more on your studies and get a job as early as possible. A good job will result in independence, and this will help you in making the right decision. The difference in opinions and thinking is due to a generation gap, and t...  Read Full »

I have had breakdowns for years, and I cannot control my emotions or focus on small tasks. Kindly help.

Query: Hello doctor, I have had breakdowns for years, and I cannot seem to focus on even small tasks, especially repetitive ones. It has been affecting my life and work. I cannot control myself and my emotions, which frustrates me, and I always get anxious. I know I need help, but I do not know whom to go...  Read Full »


Dr. Seikhoo Bishnui

Answer: Hello, Welcome to icliniq.com. Repeated breakdowns, poor focus even on small tasks, poor self-control, anxiety, poor motivation, impairment in functioning in work or personal life, bad thoughts about jumping off the building, losing mind, etc. could be due to some mood disturbance. This might be d...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.